I've been on suboxen for almost 9 months. Started at 32 mg. I'm taking it because I got hooked on 30 mg roxys. I was taking close to 200 of them a day. Around 6000 mg of Oct per day. The last few months were pretty good. A little trouble reducing my dose. Currently on 3_5 mg a day. I've been very sick vomiting aches can't keep food down. This is random because I was doing well for so long. Please if anyone has any advice let me know. Thanks
You could try googling The Thomas Recipe for opiate withdrawal. It will provide you with a list of OTC and rx meds you will need while in withdrawal.
If that doesn't work, call your sub doc and see if your dose can be upped.
I am not a sub expert, I did it cold turkey. But pattishan61 IS our resident Suboxone expert, and she can help you. There are many others on this site that are quite knowledgable about subs, so hang on, and you'll get lots of answers to your question.
Best wishes to you,
Hey Escotch, txting from phone plz xcuse abbv. U r on .5 mgs 3 times a day or 5mgs 3times per day for a total of 1.5 or 15mgs. If u r on only 1.5mgs, down from 32 mgs in only 9mos, my suspicion that ur brain hasn't had time to heal enough or u tapered 2 fast. Is ur dr requesting u do this, or did u decide to come off on ur own. The neurotransmitters and receptor sites in the brain have to heal and ur taper probably needed 2 have been slower to avoid what symptoms. If i were u, i would go ahead and take a mg or 2 and c if it stops ur misery and the vomiting. Don't feel regret or remorse 4 getting comfortable and don't feel like u r going backwards, Ur Not. The lower dose on subs u get to, u may find it a bit more difficult to drop the dose quite as easy as it was when u r on a higher dose. u can click on my profile 4 my taper schedule i used and y i did it that way. let us know how u r doing please. Pattishan
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 8 answers
Posted 10 Oct 2011 • 7 answers
Posted 9 Nov 2011 • 1 answer
Posted 22 Jan 2012 • 3 answers
Posted 15 Mar 2012 • 2 answers